# SDR V2JA2012082200001

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 9,630 hours, 3,937 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTS THEY RECEIVED AN UNCOMMANDED AUTOFEATHER ON THE LT ENGINE ON THE DESCENT.  LANDED SAFELY.
